MathSciNet Relay Station
MathSciNet bibliographic data
MR1868191 13A50 (13C15 13D45 13H10)
Lorenz, M.; Pathak, J. On Cohen-Macaulay rings of invariants. J. Algebra 245 (2001), no. 1, 247–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement